# SDR CALA2017111204045

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 69,447 hours, 16,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Tolerance
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OFF-WING ESCAPE SLIDE COMPARTMENT DOOR LATCHES REQUIRED MORE THAN 175 INCH POUNDS WHEN TESTED ON STEP 5 OF EA 2560-02662 OP2. OP4 OF EA 2560-0266 MUST BE ACCOMPLISHED TO REPLACE THE LATCHES. REPLACED 4 EA LATCHES PER EA2560-2662 OPS 4.
